# SDR DALA2025093007088

- Difficulty date: September 28, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 74,906 hours, 24,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK FOUND ROWS 46-49 EMERGENCY EGRESS LIGHTS INOP.   R & R BATTERY AND CHARGER M737 PER B757 AMM 33-51. OP CHECK GOOD. (7862922)
